Cyclic components of abelian varieties (mod)

Cristian Virdol

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Consider A an abelian variety of dimension r, defined over a number field F. For a finite prime of F, we denote by F the residue field at . If A has good reduction at , let A- be the reduction of A at . In this paper, under GRH, we obtain an asymptotic formula for the number of primes of F, with NF/Q≤x, for which A-(F) has at most 2. r- 1 cyclic components.

Original languageEnglish
Pages (from-to)426-433
Number of pages8
JournalJournal of Number Theory
Volume159
DOIs
Publication statusPublished - 2016 Feb 1

Fingerprint

Abelian Variety
Asymptotic Formula
Number field
Denote

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Virdol, Cristian. / Cyclic components of abelian varieties (mod). In: Journal of Number Theory. 2016 ; Vol. 159. pp. 426-433.
@article{da618c73033e41b58a83df8bda50d468,
title = "Cyclic components of abelian varieties (mod)",
abstract = "Consider A an abelian variety of dimension r, defined over a number field F. For a finite prime of F, we denote by F the residue field at . If A has good reduction at , let A- be the reduction of A at . In this paper, under GRH, we obtain an asymptotic formula for the number of primes of F, with NF/Q≤x, for which A-(F) has at most 2. r- 1 cyclic components.",
author = "Cristian Virdol",
year = "2016",
month = "2",
day = "1",
doi = "10.1016/j.jnt.2015.08.015",
language = "English",
volume = "159",
pages = "426--433",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

Cyclic components of abelian varieties (mod). / Virdol, Cristian.

In: Journal of Number Theory, Vol. 159, 01.02.2016, p. 426-433.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cyclic components of abelian varieties (mod)

AU - Virdol, Cristian

PY - 2016/2/1

Y1 - 2016/2/1

N2 - Consider A an abelian variety of dimension r, defined over a number field F. For a finite prime of F, we denote by F the residue field at . If A has good reduction at , let A- be the reduction of A at . In this paper, under GRH, we obtain an asymptotic formula for the number of primes of F, with NF/Q≤x, for which A-(F) has at most 2. r- 1 cyclic components.

AB - Consider A an abelian variety of dimension r, defined over a number field F. For a finite prime of F, we denote by F the residue field at . If A has good reduction at , let A- be the reduction of A at . In this paper, under GRH, we obtain an asymptotic formula for the number of primes of F, with NF/Q≤x, for which A-(F) has at most 2. r- 1 cyclic components.

UR - http://www.scopus.com/inward/record.url?scp=84944810066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84944810066&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2015.08.015

DO - 10.1016/j.jnt.2015.08.015

M3 - Article

AN - SCOPUS:84944810066

VL - 159

SP - 426

EP - 433

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -